# SDR 2007UALA00201

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 36,362 hours, 12,786 cycles
- Engine: Iae V2527A5
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

A/C VIBRATION FELT ON CLIMB-OUT 3 TIMES.  CHECKED ELEVATOR FOR FREE PLAY, RIGHT SIDE HAD ENOUGH PLAY TO WARRANT REPLACEMENT OF YELLOW SERVO CONTROL.  AFTER REPLACEMENT OF SERVO CONTROL PLAY WAS WITHIN STANDARDS.  OPS CHECKED GOOD.  ACCOMPLISHED INSTALLATION INSPECTION OF REPLACED SERVO, OPS CHECKED GOOD.
